uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The finite submodel property and ω-categorical expansions of pregeometries
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Logic.
2006 (English)In: Annals of Pure and Applied Logic, ISSN 0168-0072, E-ISSN 1873-2461, Vol. 139, no 1-3, 201-229 p.Article in journal (Refereed) Published
Abstract [en]

We prove, by a probabilistic argument, that a class of ω-categorical structures, on which algebraic closure defines a pregeometry, has the finite submodel property. This class includes any expansion of a pure set or of a vector space, projective space or affine space over a finite field such that the new relations are sufficiently independent of each other and over the original structure. In particular, the random graph belongs to this class, since it is a sufficiently independent expansion of an infinite set, with no structure. The class also contains structures for which the pregeometry given by algebraic closure is non-trivial.

Place, publisher, year, edition, pages
2006. Vol. 139, no 1-3, 201-229 p.
Keyword [en]
Model theory, Finite submodel property, Pregeometry, Random structure
National Category
Algebra and Logic
Identifiers
URN: urn:nbn:se:uu:diva-83172DOI: 10.1016/j.apal.2005.05.013OAI: oai:DiVA.org:uu-83172DiVA: diva2:111079
Available from: 2006-10-23 Created: 2006-10-23 Last updated: 2012-04-20Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Djordjevic, Marko

Search in DiVA

By author/editor
Djordjevic, Marko
By organisation
Mathematical Logic
In the same journal
Annals of Pure and Applied Logic
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 537 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf